# SDR IPXA1569492

- Difficulty date: September 5, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STROBE LIGHT POWER SUPPLY INBD SUPPORT ANGLE HAS GOUGE ON UPPER SURFACE AT FWD END, LOCATED UNDER PANEL 544BB AT WSTA 820.  REPLACED IAW DWG 284N1113, DWG 284N1120, SRM 51-30-01-0G, SRM 51-40-05-0G, SRM 51-40-06-0G, SRM 51-40-02-0G, ATS ER 11-04431 DATED 9-28-11, EO B757-5710-44506-A.
